# SDR 2001UALA01511

- Difficulty date: July 29, 2001
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N7462U
- Make and model: Boeing 727222
- Aircraft serial: 21916
- Aircraft time: 62,041 hours, 35,688 cycles
- Engine: Pwa JT8D15
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED DUE TO A NR 1 OIL FILTER BYPASS LIGHT. REPLACED THE OIL FILTER BYPASS SWITCH.
